Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 39, NWS Northern Indiana

July 8, 2016

NWS Northern Indiana issued this small craft advisory at Jul 8, 2016, 4:47 AM EDT. It took effect at Jul 9, 2016, 2:00 AM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2016, 4:47 AM EDT (08:47 UTC)
In effect from
Jul 9, 2016, 2:00 AM EDT
Expired
Jul 10, 2016, 5:00 AM EDT
In force
27 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

651 
WHUS73 KIWX 080847
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
447 AM EDT FRI JUL 8 2016

LMZ043-046-081700-
/O.NEW.KIWX.SC.Y.0039.160709T0600Z-160710T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
447 AM EDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 11 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 11 PM EDT
SATURDAY. 

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS LATE TONIGHT INTO
  SATURDAY. A FEW GUSTS TO 25 KNOTS SATURDAY.

* WAVES: BUILDING TO 3 TO 5 FEET TOWARD DAYBREAK SATURDAY. 3 TO 6
  FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
082 
WHUS73 KIWX 081528
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1128 AM EDT FRI JUL 8 2016

LMZ043-046-082330-
/O.CON.KIWX.SC.Y.0039.160709T0600Z-160710T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1128 AM EDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM EDT
SATURDAY. 

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS TONIGHT INTO SATURDAY. A
  FEW GUSTS TO 25 KNOTS SATURDAY.

* WAVES: BUILDING TO 3 TO 6 FEET BY DAYBREAK SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
912 
WHUS73 KIWX 081958
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
358 PM EDT FRI JUL 8 2016

LMZ043-046-090400-
/O.CON.KIWX.SC.Y.0039.160709T0600Z-160710T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
358 PM EDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM EDT
SATURDAY. 

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS TONIGHT INTO SATURDAY. GUSTS
  TO 25 KNOTS SATURDAY.

* WAVES: BUILDING TO 3 TO 5 FEET BY DAYBREAK SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
810 
WHUS73 KIWX 090217
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 PM EDT FRI JUL 8 2016

LMZ043-046-091030-
/O.CON.KIWX.SC.Y.0039.160709T0600Z-160710T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1017 PM EDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM EDT
SATURDAY...

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS. GUSTS TO 25 KNOTS
  SATURDAY.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
775 
WHUS73 KIWX 090810
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 AM EDT SAT JUL 9 2016

LMZ043-046-091615-
/O.CON.KIWX.SC.Y.0039.000000T0000Z-160710T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
410 AM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 20 KNOTS DIMINISHING TO 10 TO 15
  KNOTS THIS EVENING. GUSTS TO 25 KNOTS TODAY.

* WAVES: 3 TO 6 FEET THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
380 
WHUS73 KIWX 091507
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1107 AM EDT SAT JUL 9 2016

LMZ043-046-092315-
/O.CON.KIWX.SC.Y.0039.000000T0000Z-160710T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1107 AM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: NORTHWEST TO NORTH WINDS 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS THIS AFTERNOON DIMINISHING TO 5 TO 10 KNOTS BY LATE THIS
  EVENING. GUSTS TO 25 KNOTS TODAY.

* WAVES: 3 TO 6 FEET THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
993 
WHUS73 KIWX 092013
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 PM EDT SAT JUL 9 2016

LMZ043-046-100300-
/O.CON.KIWX.SC.Y.0039.000000T0000Z-160710T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
413 PM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: NORTHWEST TO NORTH WINDS 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS THIS AFTERNOON DIMINISHING TO 5 TO 10 KNOTS BY LATE THIS
  EVENING. 

* WAVES: 3 TO 5 FEET THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
180 
WHUS73 KIWX 100151
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 PM EDT SAT JUL 9 2016

LMZ043-046-100900-
/O.EXT.KIWX.SC.Y.0039.000000T0000Z-160710T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
951 PM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* WINDS: NORTH WINDS 10 TO 15 KNOTS EASING TO 5 TO 10 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
929 
WHUS73 KIWX 100838
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 AM EDT SUN JUL 10 2016

LMZ043-046-100945-
/O.EXP.KIWX.SC.Y.0039.000000T0000Z-160710T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
438 AM EDT SUN JUL 10 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS
MORNING. WINDS AND WAVES WILL CONTINUE TO SUBSIDE THROUGH THE
EARLY MORNING HOURS.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 8, 4:10 AM EDT, 37 minutes earlier.

Area forecast discussion, Jul 8, 4:10 AM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
410 AM EDT FRI JUL 8 2016

.SYNOPSIS...
Issued at 359 AM EDT Fri Jul 8 2016

Another hot and humid day is in store in advance of a cold front
that will bring cooler and less humid conditions for the weekend.
Isolated to scattered showers and thunderstorms are expected to
develop along and just ahead of this front this afternoon.
Isolated strong to severe thunderstorms are possible this
afternoon into early this evening. High temperatures today are
expected to range from 85 to 90, except a little cooler near the
Lake Michigan shoreline. Low temperatures tonight will drop into
the mid 60s.

&&

.SHORT TERM...(Today and Tonight)
Issued at 359 AM EDT Fri Jul 8 2016

Convective/severe potential will once again be the primary short
term forecast concern, to be followed by a cooler and more tranquil
period for the start of the weekend.

Last of the showers associated with old remnant convective vort is
currently departing NW Ohio at 08Z. Patchy fog has formed once
again, and may be locally dense at times through 11Z across
portions of north central Indiana and southern lower Michigan. Fog
should burn off rapidly in a similar fashion to yesterday morning,
but probably transition into more of a stratocu deck for a time
this morning. Some increase in high clouds is also expected as
MCS across Missouri tracks E-SE and dissipates.

Attention for the late morning into this afternoon will then
transition to upper trough working out of the Northern Plains,
reaching the western/northern Great Lakes this afternoon. Subtle
backing of low level flow in advance of this feature should finally
allow for northward advancement of richer 925-850 mb air, just
slightly more delayed than originally anticipated. Concern for this
afternoon will be for convective development along and just ahead of
advancing cold front associated with the primary upper trough,
especially given this northward migration of richer low level
moisture. Mid level lapse rates are not expected to be quite as
impressive today, generally in the 6-7 deg C/km range, but axis of
enhanced low level moisture should promote a pre-frontal axis of
strong instability into the 2000-3000 J/kg range, and perhaps a bit
greater than this if better insolation is realized this afternoon
and sfc temps reach the upper 80s to around 90. Mid/upper level
flow also to ramp up today with 40-50 knot 500 mb flow
overspreading the southern Great Lakes/Ohio Valley.

A couple of complicating factors will have to be considered once
again today however, contributing to an overall low confidence
forecast in regards to severe potential. Mid/upper level forcing
associated with aforementioned upper trough should maximize for
areas just north/northeast of local area this afternoon across
eastern lower Michigan, with NAM depicting 600-300 Qvec-dvg signal
overspreading southern Great Lakes this afternoon with weak
mid/upper level descent becoming favored from west to east. Less
than optimal deep synoptic forcing may be compensated for by
expected high instability however. Frontal convergence also is
not expected to be particularly strong which may also act to limit
convective coverage. Weighing all of the above, have opted to keep
30-40 percent PoPs going, although given combination of CAPE/shear
isolated severe potential still intact for today with isolated
large hail/damaging wind gusts as the potential main threats, and
a few storms taking on supercell structure not out of the question
given CAPE/shear combination. Greatest threat of isolated severe
weather still appears to be across approximately eastern two
thirds of the forecast area where more optimal low level theta-e
ridging is expected to set up. Temps also of low to medium
confidence depending on extent/duration of stratocu/high clouds
this morning and convective coverage this afternoon. Have not made
much change from previous forecast with highs 85-90, warmest in
the east. This should allow heat indices to rise back into the
low-mid 90s across the south and east.

An isolated storm will be possible early this evening across extreme
NE Indiana/NW Ohio, but dry conditions expected otherwise as low
level cold advection commences, and drier air filters into the
region.

&&

.LONG TERM...(Saturday through Thursday)
Issued at 359 AM EDT Fri Jul 8 2016

Secondary surface trough marking more substantial low level cold
advection will be working across the southern Great Lakes and Ohio
Valley early Saturday, with some post-frontal cold advection
stratocu possible. Much cooler and less humid conditions will be in
store for Saturday with highs generally in the mid-upper 70s and
much less humid. Mixing heights will not be all that deep Saturday
despite CAA, but should still promote northwest gusts to around 20
mph. Cannot completely rule out some patchy sprinkles with shallow
convective depths, mainly across northeast half in closer proximity
to departing mid level cold pocket. Other concern for Saturday
will be a high swim risk for southern Lake Michigan due to the
northwest winds and building waves.

A period of quiet weather will continue into the early parts of next
week as long wave ridging builds into the area as next amplified
Pacific trough works across northwest CONUS. A steady warming
trend will occur in this pattern for the Sunday-Tuesday period
with highs expected back into the mid-upper 80s by Tuesday along
with upward moving humidity levels once again. Still a good deal
of spread for the evolution of this trough, and the extent it will
dampen mean ridging across central CONUS next week. Pattern does
seem conducive for increasing chances of showers and thunderstorms
in the Day 6-7 period as another associated frontal boundary will
likely be sagging into the region. With all the uncertainty in
this period, just maintained low chance, broadbrushed PoPs for the
Tue-Thu period from the previous forecast.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 152 AM EDT Fri Jul 8 2016

Threat of convection has ended as initial wave moves east and
focus now turns to fog/stratus potential for the early morning.
Surface dewpoints still quite high and light winds should allow
for patchy fog where clouds scatter adequately. A few sites in
northern Illinois are reporting dense fog but lingering clouds
complicate the forecast in our area...particularly for KFWA.
Latest guidance is not particularly supportive of dense fog and
previously added IFR appears to be the prudent approach at this
point. Best chances for prolonged IFR/possible LIFR will be at
KSBN in the 09-12Z timeframe. Other concern is thunder chances
with main shortwave/cold front. Best chances will be at KFWA
around 21Z but wouldn't rule out a storm at KSBN given slightly
delayed timing of frontal passage allowing instability to build.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...AGD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 8, 12:35 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1235 AM EDT FRI JUL 8 2016

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-090445-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...
AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...
FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...
MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...
UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
1235 AM EDT FRI JUL 8 2016 /1135 PM CDT THU JUL 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS MAINLY ALONG AND EAST OF INTERSTATE 69 WILL
COME TO AN END OVERNIGHT. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON...MAINLY
EAST OF A DOWAGIAC MICHIGAN TO SOUTH BEND INDIANA TO MONTICELLOINDIANA
LINE. A FEW STORMS MAY PRODUCE GUSTY WINDS IN THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT MAY BE NEEDED
FRIDAY AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-090445-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...
BUCHANAN...PAW PAW LAKE
1235 AM EDT FRI JUL 8 2016 /1135 PM CDT THU JUL 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MICHIGAN
AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN ISOLATED THUNDERSTORM IS POSSIBLE FRIDAY AFTERNOON. NO SEVERE
WEATHER IS EXPECTED.

THERE IS A HIGH SWIM RISK ON LAKE MICHIGAN LATE FRIDAY THROUGH
SATURDAY. DANGEROUS WAVES AND CURRENTS ARE EXPECTED DURING THIS
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-090445-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1235 AM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR A THUNDERSTORM FRIDAY AFTERNOON.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED LATE FRIDAY
THROUGH SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 4:47 AM EDTBeach Hazards StatementIWX48 hr
Jul 8, 4:11 PM EDTSpecial Weather StatementIWXLaPorte34 min
Jul 8, 4:47 PM EDTSpecial Weather StatementIWXSaint Joseph28 min
Jul 8, 5:18 PM EDTSpecial Weather StatementIWXElkhart27 min
Jul 7, 11:05 PM EDTAreal Flood AdvisoryIWXHillsdale3 hr
Jul 8, 5:22 PM EDTSpecial Weather StatementIWXBranch23 min
Jul 8, 5:59 PM EDTSpecial Weather StatementIWXBranch, Hillsdale31 min
Jul 8, 6:30 PM EDTSpecial Weather StatementIWXBranch, Hillsdale30 min
Jul 8, 7:03 PM EDTSpecial Weather StatementIWXHillsdale27 min
Jul 8, 7:44 PM EDTSpecial Weather StatementIWXFulton31 min
Jul 8, 7:59 PM EDTSpecial Weather StatementIWXPaulding31 min

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.